Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Visualization of 2D Data By Rational Quadratic Functions

Year:    2007

Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 17–26

Abstract

A local shape preserving interpolation scheme for 2D data is discussed by using piecewise rational quadratic function. To preserve the shape of the data in the view of curves, constraints are made on free parameters in the description of rational quadratic function.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22815

Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 17–26

Published online:    2007-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords: